skin-hair-icon
Acne marks on back
I have small black marks due to acne at my back ..which soap and moisturizer will reduce it .It's not fading away
25 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

PIH after acne will fade away with medicines. Kindly consult online for a prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.